# SDR SWAA092524

- Difficulty date: April 19, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 4,381 hours, 2,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EEPLS LIGHT LENS LOOSE.  REMOVED AND REPLACED LENS PER MM.
